Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 697526, 9 pages
http://dx.doi.org/10.1155/2014/697526
Research Article

Oscillation Criteria for Functional Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integral

1School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics, Faculty of Science, University of Hail, Hail 2440, Saudi Arabia
3Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 9 January 2014; Revised 24 March 2014; Accepted 28 March 2014; Published 23 April 2014

Academic Editor: Tongxing Li

Copyright © 2014 Yuangong Sun and Taher S. Hassan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present new oscillation criteria for the second order nonlinear dynamic equation under mild assumptions. Our results generalize and improve some known results for oscillation of second order nonlinear dynamic equations. Several examples are worked out to illustrate the main results.